# SDR DALA2021042102332

- Difficulty date: February 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 65,881 hours, 24,311 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 L1 DOOR ENTRY AND SERVICE DOOR HINGE COVERS. CORRECTIVE ACTION: R/R'D HINGE & COVER PER B757 AMM 52-11. (7492826)
